Journal article Open Access

Quadruplets, Triplets and Twins in Chameleons (Sauria: Chamaeleonidae)

Necas Petr; Prokopiev Sergii; Durbin Craig; Overbeke Jurgen van; Roth Christopher


BibTeX Export

@article{necas_petr_2020_4084993,
  author       = {Necas Petr and
                  Prokopiev Sergii and
                  Durbin Craig and
                  Overbeke Jurgen van and
                  Roth Christopher},
  title        = {{Quadruplets, Triplets and Twins  in Chameleons 
                   (Sauria: Chamaeleonidae)}},
  journal      = {Archaius},
  year         = 2020,
  volume       = 1,
  number       = 3,
  pages        = {18-23},
  month        = oct,
  doi          = {10.5281/zenodo.4084993},
  url          = {https://doi.org/10.5281/zenodo.4084993}
}
18
22
views
downloads
All versions This version
Views 1818
Downloads 2222
Data volume 792.3 MB792.3 MB
Unique views 1717
Unique downloads 2121

Share

Cite as